HIGH BLOOD SUGARS !!!!

dyanne
By dyanne Latest Reply 2010-03-15 23:12:03 -0500
Started 2010-03-14 23:21:06 -0500

HI JUST WONDERING IF ANYONE WHO HAS HAD A HARD TIME CONTROLLING THERE BS HAVE EVER FELT VERY ANXIOUS WHEN ITS HIGH?? I DONT KNOW WHAT IS GOING ON FOR THE LAST FEW WEEKS MY SUGARS HAVE BEEN IN THE HIGH 200'S. IM NOT IN THE GREATEST CONTROL BUT USUALLY 150 OR LESS. IT SEEMS MY INSULIN HAS STOPPED WORKING… IS THAT POSSIBLE ??? IM SEEING THE DR TOMORROW JUST WONDERING IF ANYONE HAS FELT THIS WAY.
THANKS


12 replies

hop2it
hop2it 2010-03-15 21:45:12 -0500 Report

I have very high blood glucose levels at times due to other meds I am on and YES, I get wild mood swings. I usually become more irritable than anxious, but get anxious about the fact that it is so high. For example, after lunch the other day it was 488, so I was anxious because it was so high, but my mood was irritable and sluggish at the same time.

Good luck at the doctor tomorrow!

dyanne
dyanne 2010-03-15 22:43:35 -0500 Report

thanks to all for your replies. well my visit with the dr. was interesting… they did an ekg because i asked for one, i could still feel my heart racing . so it did show on the ekg that it is racing and also skipping beats !!!.so now i have to go to the heart dr. and get a 24 heart monitor.i have other issues like anemia, thyroid, and i have been under an enormous amount of stress. so she want me to get the heart thing done first and then we will go further into the sugar. my a1c went from a 7.1 to 8.1 i thought it was going to be worse !!!! thanks again everyone…

Deb-G
Deb-G 2010-03-15 16:07:22 -0500 Report

It could also be your food choice…if you have eaten something extremely high in sugar and it spikes you quickly you can get the feeling of your heart racing or anxiety…You will find food sensitivities and things you should avoid based on how your body reacts to it…In these cases you also need to adjust your insulin need…Feel Better! :)

spiritwalker
spiritwalker 2010-03-15 14:58:06 -0500 Report

If you have been insulin dependent for sometime and on the same brand and dose it might be time for a change. A change
in dose or brand or both. After years on insulin some people
find their insulin no longer works properly for them. Good
luck with your Dr. appointment. I am sure the two of you will
find an answer.

packrat2
packrat2 2010-03-15 10:04:42 -0500 Report

dyanne..try a new bottle of insulin, if you do a correction shot does it bring you down..?? regards packrat2

Gabby
GabbyPA 2010-03-15 09:57:32 -0500 Report

There can be tons of reasons for spikes beyond your normal level. I know that drugs that worked in the beginning can become ineffective as we grow and change. I am glad to see you going to the doctor to discuss this, that is the first course of action.

Do you write down what you eat and how much you exercise? I find that when I do that, I can keep an eye on ups and downs and maybe have a clue as to why they are happening. Sometimes it is the stress itself that is causing the problem and the more you stress, the higher the levels, the more you stress.....well, you get what I mean. Hang in there. The most important thing is that you are paying attention and seeking a solution.

iHATEdiabetes
iHATEdiabetes 2010-03-14 23:43:01 -0500 Report

HEY, HOW ARE YOU? HOPE THIS REPLY FIND YOU IN THE BEST OF SPIRITS! WELL I CAN COMMENT ON THAT ! YES WHEN MY BLOOD SUGARS ARE HIGH I DO FEEL VERY ANXIOUS LIKE ITS CRAZY I HAVE CRAZY MOOD SWINGS AND I FEEL LIKE BLAHH. OH AND TO COMMENT ON THE INSULIN NOT WORKING YES YOU CAN BE INSULIN RESISTANT. YOU SHOULD TALK TO YOUR DOCTOR ABOUT THAT! STAY BLESSED! : }

Harlen
Harlen 2010-03-14 23:28:18 -0500 Report

I get that way if I go high
Dont know if insulin will stop working or not you may just need more I dont know
Best wishes
Harlen

dyanne
dyanne 2010-03-15 00:03:42 -0500 Report

YES HARLON I WOULD BE HAPPY TO BE YOUR FRIEND… U SEEM LIKE THE SWEETEST PERSON !!!!
NOW I NEED TO FIND A WAY TO GET RID OF MY EXTRA SWEETNESS… AS IN BS LEVELS !!!!! LOL!!

Pat Roth
Pat Roth 2010-03-14 23:23:35 -0500 Report

I haven't but good luck tomorrow in talking to your Dr—-sounds like it is something that needs attention. Keep us posted. Pat r

Next Discussion: NEVER GIVE UP »